# SDR QMLA2018072018086

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N508CF
- Make and model: Agusta A109E
- Aircraft serial: 11103
- Aircraft time: 4,963 hours, 17,668 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 4012373909
- Part serial: 99125105
- Condition: Unserviceable
- Location: Flight Controls
- Stage of operation: TO
- How discovered: C
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF PILOT FELT UNCONTROLLED ROLL. ABORTED TAKE OFF AND RETURNED TO BASE.
